Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 853870, 10 pages
http://dx.doi.org/10.1155/2011/853870
Research Article

-Closed and -Closed in -Topological Spaces

1Department of Mathematics, Mansoura University, P.O. Box 35516, Mansoura 35516, Egypt
2Department of Mathematics, Jazan University, P.O. Box 100, Jaza, Damad, Saudi Arabia

Received 8 June 2010; Accepted 14 September 2010

Academic Editor: Ayman Badawi

Copyright © 2011 M. E. El-Shafei and A. H. Zakari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Levine, “Generalized closed sets in topology,” Rendiconti del Circolo Matematico di Palermo, vol. 19, pp. 89–96, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Balasubramanian and P. Sundaram, “On some generalizations of fuzzy continuous functions,” Fuzzy Sets and Systems, vol. 86, no. 1, pp. 93–100, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. E. El-Shafei and A. Zakari, “On θ-generalized closed fuzzy sets,” Journal of Fuzzy Mathematics, vol. 13, no. 3, pp. 601–611, 2005. View at Google Scholar
  4. M. E. El-Shafei and A. Zakari, “On δ-generalized closed fuzzy sets,” Journal of Fuzzy Mathematics, vol. 15, no. 3, pp. 553–566, 2007. View at Google Scholar
  5. A. H. Zakari, A study of some generalizations in fuzzy topological spaces, Ph.D. thesis, Girls Colleges of Educations, Jeddah, Kingdom of Saudi Arabia, 2005.
  6. K. K. Azad, “On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity,” Journal of Mathematical Analysis and Applications, vol. 82, no. 1, pp. 14–32, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53, 1982. View at Google Scholar · View at Zentralblatt MATH
  8. S. Ganguly and S. Saha, “A note on δ-continuity and δ-connected sets in fuzzy set theory,” Simon Stevin, vol. 62, no. 2, pp. 127–141, 1988. View at Google Scholar
  9. A. Kandil, E. E. Kerre, M. E. El-Shafei, and A. A. Nouh, “Fuzzy strongly θ-continuous mappings,” in Proceedings of Assiut First International Conference on Mathematics and Statistics, Part VIII, pp. 97–113, 1990.
  10. A. Kandil and M. E. El-Shafee, “Regularity axioms in fuzzy topological spaces and FRi-proximities,” Fuzzy Sets and Systems, vol. 27, no. 2, pp. 217–231, 1988. View at Publisher · View at Google Scholar
  11. I. M. Hanafy, “δ-compactness in fuzzy topological spaces,” Journal of Fuzzy Mathematics, vol. 5, no. 2, pp. 277–284, 1997. View at Google Scholar · View at Zentralblatt MATH